# SDR IPXA2025080737989

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON T-CHORD L/H STA 1180 TO 1240 LBL50.DOT 5846-12.  REMOVED CORROSION ON T-CHORD ORIGINAL MEASURES THICKNESS: 0.080''. AFTER BLENDED FOUND FOLLOWING MEASUREMENTS: L:1.9, W:1.4, DEPTH: 0.006'', REMAINING MAT.: 0.074'', %DAMAGE:7.5%.  TREATED AND PRIMED IAW B757-200 SRM 51-20-01, ALODINE P/N ALODIN1132 BATCH#0004297321, PRIMER. P/N 02-013-8, BATCH#0004331965, 1KIT APPLIED TOPCOAT IAW B757-200 AMM 51-21-15.
